Seth's treatment has him feeling a bit "wiggity-wack."
There’s an old saying “I cried because I had no shoes, until I met a man with no feet…” which has been getting me through my foot problems for the past 18 consecutive months.
Despite the ups and downs of a series of non-surgical treatments, things don’t seem to be going my way. I know this because with every step I take, I’m reminded of the rotted out, diseased, arthritic sesamoid joint that anchors the inside of my right foot. A seemingly unimportant, insignificant, unknown joint in my body that went unnoticed for the past 29 years.
Granted, it could be much, much worse. And I’m lucky to be under the care of one of the best non-surgical podiatrists in the world. But the process of healing, or in my case fixing, is long, slow and very frustrating.
Every morning the routine seems to get a little more involved, with applying medicine, wrapping, inserting padding, using orthotics, and on and on. The latest in the treatment has been the low dose of prednisone, which is fun because it makes me feel a little wiggity-wack. When I first started taking it I was overwhelmed by that feeling, but have since adjusted to “life on the other side of prednisone."
So with all of this frustration I am thankful for having the rest of my leg to rely on with which to kick people under the table, trip a misbehaving child or rest my laptop on. So yes, it could be a lot worse.
Connect with Seth: